# SDR RAIA00202063

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING 8000 HOUR INSPECTION FOUND CORROSION ON CENTER FUSELAGE OMEGA BEAM AT FRAME 20. REPAIRED OMEGA CENTER BEAM.
